# SDR SWAA2021071579202

- Difficulty date: May 11, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,529 hours, 28,263 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB. CUTOUT FOR RUDDER BALANCE WEIGHT HORN HAS EXCESSIVE CORROSION ON LOWER WEB AND ASSOCIATED STRUCTURES. / REMOVED AND REPLACED VERTICAL STAB. CUTOUT FOR RUDDER BALANCE WEIGHT HORN LOWER WEB AND ASSOCIATED STRUCTURES PER SRM 51-40-02.
